# SDR SWAA2015052539956

- Difficulty date: May 22, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 47,409 hours, 27,439 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 1457
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, TE FLAPS FAILED BETWEEN POS 1 & 2.  R & R LT FLAP POSITION TRANSMITTER IAW MM.
